Jump to content
CrazyBoards.org

Side effect or anxiety?


Recommended Posts

Well, after holding on to the rx since Thursday, I started taking Bupropion 75 mg daily today. Yes, you read it right, plain old Bupropion, no SR or XL, 75 mg ONE time daily. Pdoc is taking it slow, due to my fear. I also think she's going with once a day for now as my depression improves markedly in the evening.

Anyway, I am experiencing bad dry mouth and some light-headedness. I do usually feel light headed on a daily basis, but it's intermittent and this now is continuous. It's tolerable, but non-the-less distressing.

I have taken Paxil in the past with the same trepidation when starting, but no side effects initially.

Soooo, on such a small dose, can it be the med, or is it more likely anxiety?

Link to comment
Share on other sites

Yes, you can get side effects even on 75 mg per day. Your anxiety can serve to amplify any side effects that you do get. Try to stick with it, and the side effects will diminish as your body becomes used to the med. I'm wondering why the pdoc didn't give you SR (what I take) because that is more smooth. It too would be covering you mostly in the am (if you take it in the am) but would not hit you like a hammer.

Link to comment
Share on other sites

wellbutrin works quite quickly in some, and even on a low dose, you may notice some effects. I agree about the SR (but NOT TEVA brand) and that maybe giving you a bit more smoothness..... lasts ually 6--8 hrs so you should still be good for sleep. xl is about 12 hrs or so.....

75 is low, but you can still see start up effects at low doses, as has been said, give them a chance to diminish. wb was really good to me for a few years.....

Anna

Link to comment
Share on other sites

TY both for responding. It's 3:40PM where I'm at and starting to feel human.....guess a combo of the med wearing off and the worst of the depression abating for today. Plan to stick it out as long as nothing too awful happens.

Link to comment
Share on other sites

Anyway, I am experiencing bad dry mouth and some light-headedness. I do usually feel light headed on a daily basis, but it's intermittent and this now is continuous. It's tolerable, but non-the-less distressing.

I had mild issues with "dry mouth" on Wellbutrin, but like you said it's pretty tolerable as side effects go. It might help to drink some water more often and to start chewing sugarless gum (two of the recommended remedies for xerostomia)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...